# SDR SIMA200922205

- Difficulty date: August 5, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 26,357 hours, 22,271 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Part time: 26,357 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR DURING THE MAIN BASE VISIT INSPECTION A PREVIOUS REPAIR WAS FOUND TO HAVE BEEN ACCOMPLISHED TO THE LEFT HAND FUSELAGE SKIN AT FR 24 AND 14L AREA.  THE REPAIR WAS REMOVED FOR EVALUATION DUE TO LACK OF INFORMATION.  DURING EVALUATION ADDITIONAL DAMAGE WAS NOTED ON FRAME 24 AT STRINGER 14 LEFT.   CUT OUT DAMAGE.  FABRICATED A 3.0" X 2.0" FILLER USING AL2024T3 0.050" AND A 9.5" X 8.5" DOUBLER FROM AL2024T3 0.050".  PREPPED, CLEANED, ALODINED, PRIMED AND INSTALLED REPAIR IAW AEA EO EM-53MR-1343.  AIRCRAFT RETURNED TO SERVICE.
